# SDR ERAA201307030044

- Difficulty date: July 3, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 34,592 hours, 39,423 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Module
- Part number: 80053515
- Part serial: 0089
- Condition: Worn
- Location: Zone 100
- Part time: 34,592 hours, 39,423 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAUTION LIGHT BLOCK (LEGEND ASSY) FELL OUT. CAUTION LIGHT PANEL MODULE NR 11 ASSY R & R WITH SERVICABLE UNIT. OK FOR SERVICE.
